# SDR QXEA200301054

- Difficulty date: August 31, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 13,733 hours, 19,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1161361
- Condition: Failed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UNDERWING EMERGENCY EXIT DOOR BETA LIGHT FAILS BRIGHTNESS TEST.  REMOVED AND REPLACED EMERGENCY EXIT DOOR BETA LIGHT.
